# SDR MALA976679

- Difficulty date: December 28, 1999
- Submitted: April 21, 2000
- Operation: Air carrier
- Aircraft: N521XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2346
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Valve
- Part number: HTE2500761
- Part serial: FR174BA
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DTW - FLT 3631 - LEFT INNER WING DE-ICE ILLUMINATED WITH SWITCH TURNED ON.  CYCLED SWITCH SEVERAL TIMES VALVE WILL NOT OPEN, RETURNED TO DTW.  MAINTENANCE REPLACED NR 2 ENGINE DE-ICE VALVE FOR LEFT INNER WING.  OPS CHECK GOOD.  ALL IAW 30-11-17.  (M)
